# SDR AALA201710319078

- Difficulty date: October 29, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N173AN
- Make and model: Boeing 757223
- Aircraft serial: 32399
- Aircraft time: 50,560 hours, 14,189 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS GROUNDED.  TRAILING EDGE FLAP ASYMMETRY WHEN SELECTING FLAPS 5 ON DOWNWIND, THE FLIGHT DECLARED AN EMERGENCY AND PERFORMED QRH PROCEDURES. THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO HEAVY BRAKING, NORMAL TOUCHDOWN.  VERIFIED NO MESSAGE ON EICAS, ACCOMP OPS CHECK OF THE TEAM FLAP SYS IAW MM 27-51-00. OPS CKS GOOD.
